immunosuppressive drug

(redirected from Immunosuppressive medications)
Also found in: Dictionary, Medical, Encyclopedia.
Graphic Thesaurus  🔍
Display ON
Animation ON
Legend
Synonym
Antonym
Related
  • noun

Synonyms for immunosuppressive drug

References in periodicals archive ?
Owens, Maxwell, Goodnight, and Wolcott (1975) published findings of a study that investigated RTRs adherence to immunosuppressive medication.
Patients on immunosuppressive medications or who have undergone organ transplantation with comorbidities have increased morbidity (stress-related complications) and mortality and a prolonged postoperative recovery period, after major open surgery, including colorectal surgery [12-15].
01]), and less likely to be using immunosuppressive medications than NTM patients (8 [10%] vs.
It's important to try to identify patients with this chronic immune-mediated disorder because they improve in response to corticosteroids or other immunosuppressive medications, said Dr.
These are patients who had stopped taking their prescribed immunosuppressive medications for at least a year, yet did not reject their kidneys.
Effect of Extending Coverage of Immunosuppressive Medications by Medicare on the Survival of Cadaveric Renal Transplants.
Post-transplant immune-response monitoring also provides recognition of increased responsiveness, which indicates a need for increased dosage of immunosuppressive medications.
The primary treatment for IBD is immunosuppressive medications, which make people more susceptible to infection.
The diagnosis of autoimmune sensorineural hearing loss (AISNHL) is ascertained by the history, clinical findings, serial audiograms, and response to immunosuppressive medications (such as steroids), and an immunologic evaluation of the patient's serum.
Our view is that employing our proprietary microencapsulation techniques to protect the transplanted islets may allow recipients of transplanted islets to forgo the chronic regimens of immunosuppressive medications employed in Edmonton Protocol patients and thus to avoid substituting one chronic problem with another.
As a result of the transplant, the patient was taking multiple immunosuppressive medications (mycophenolate, tacrolimus, and prednisone).
Histo is more severe in persons with diseases that reduce their immunity or who are receiving immunosuppressive medications," says Dr.
Because all transplant patients receive immunosuppressive medications, the risk of infection is very high.